# SDR MWEA001216

- Difficulty date: November 30, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,450 hours, 32,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S2274001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMERGENCY LIGHTS INOP.  --  REPLACED LIGHT ASSEMBLY ABOVE TAILCONE RELEASE HANDLE.
